Results 1 to 3 of 3
Recovery after coming off Lepraxo (esitalopram)
  1. #1
    powertoheal is offline New Member
    Join Date
    Oct 2015
    Posts
    2

    Default Recovery after coming off Lepraxo (esitalopram)

    Hi,

    I am 31 years of age and have been on Lepraxo (esitalopram) for about 6 years now. I first started on 10mg per day when I was 25 years old and stayed on this dosage for approximately 4 years. Half way through my first year of university, I found the life pretty tough and was experiencing increased anxiety and depression so I made the decision to increase my dosage to 20mg per day.

    About 6 months ago during March 2015 in my final year of university, I finally made the decision to come off antidepressants after feeling strong and in control of my life and rid myself of the artificial effects associated with them and the grip that the drugs industry has on individuals looking for a happier life.

    I wanted to manage my mind and my life using real strategies and wisdom I have learnt over the years instead of relying on tablets to do the work. These are my main reasons for coming off them.

    Whilst on the tablets, even after many years of taking them, I honestly thought they were giving me many side effects including unexplained mood swings, anxiety, tiredness, laziness, a stuffy drug like feeling like you get from alcohol and hangovers etc, never feeling quite healthy and a flat feeling of apathy and detachment from life.

    I have read a few reports suggesting that they actually do more harm than good after long term usage, which leads me to my questions from you guys.

    Has anyone on here successfully come off them without any repercussions and relapse? how do you feel now you are free from them?
    Do you feel better now you are off them than when you were on them?

    Many thanks

  2. #2
    nicole thomas20 is offline Junior Member
    Join Date
    Oct 2015
    Posts
    35

    Default

    Hey

    I understand how you feel about the medications, I also had suffered from countless side-effects when I was on my anti-depressants. Unfortunately sometimes taking those pills are essential for recovery. I never increased dosage, I didn't want to depend too much on the meds and I don't want to get addictive with it. When my tolerance increased, I simply just backed it up with other methods to increase it's productivity and effectiveness.

    When I was under treatment I actually met someone in support group who was very pill dependent and who got really addicted with his medications after he heard about how I handled my situation he decided to get off the drugs. It was a very difficult experience for him. He told us in one narration that getting off his meds was one of the most difficult things he ever had to do. He suffered from some withdrawal symptoms like nausea, headaches, and a lot more. It took him almost a year to finally recover, but when he got better he told us that it was the best decision he ever made.

  3. #3
    powertoheal is offline New Member
    Join Date
    Oct 2015
    Posts
    2

    Default

    Quote Originally Posted by nicole thomas20 View Post
    Hey

    I understand how you feel about the medications, I also had suffered from countless side-effects when I was on my anti-depressants. Unfortunately sometimes taking those pills are essential for recovery. I never increased dosage, I didn't want to depend too much on the meds and I don't want to get addictive with it. When my tolerance increased, I simply just backed it up with other methods to increase it's productivity and effectiveness.

    When I was under treatment I actually met someone in support group who was very pill dependent and who got really addicted with his medications after he heard about how I handled my situation he decided to get off the drugs. It was a very difficult experience for him. He told us in one narration that getting off his meds was one of the most difficult things he ever had to do. He suffered from some withdrawal symptoms like nausea, headaches, and a lot more. It took him almost a year to finally recover, but when he got better he told us that it was the best decision he ever made.
    Hi,

    Thanks for your reply. I have now done 3 weeks by alternating the dose with 15mg one day, 10mg the next, 15mg the following day and so on to average it to 12.5mg (supposedly this is what it does anyway). I have been suffering from sinus like headaches, which are quite stuffy and nauseating and also a light headed feeling from time to time. I have also had quite high anxiety and some depression over the past week.

    Did it really take that guy a whole year to recover?? Im not looking forward to that if this is the case. Did he withdraw too quickly though? Because I have heard frequent stories very similar to this guy where people have gone cold turkey etc. It can really mess the brain balance up for awhile, which I can understand because the brain is literally having the drug snatched away from it and nothing to support its regular physical dependance.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22